# SDR HNAA9900069

- Difficulty date: June 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- System (JASC): 2770 · Gust Lock Damper System
- Part: Bumper
- Part number: 85520147105
- Condition: Missing
- Location: Elev Gust Lock
- Component: Dhc, 85520001002
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEV SPRING TAB HAS SHEET METAL DAMAGE.  RT ELEV UPPER GUST LOCK BUMPER IS MISSING RT ELEV I/B CAP IS DAMAGED.  REMOVED AND REPLACED RT SPRING TAB.  INSTALLED GUST LOCK BUMPER.  REMOVED AND REPLACED RT ELEVATOR I/B END CAP.
